Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cause of continuous bleeding, on birth control and bronchitis antibiotics - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I am a little concerned. I am on Ortho Evra birth control patch. I had a bad case of bronchitis last week and was on some antibiotics. I have not had a period in about 3 months, which my doctor said is ok, because I haven't been missing a week each month. I have been bleeding since last Friday steadily. It hasn't been as heavy as a normal period, and I haven't delayed putting my new patch on each week. Should I be concerned that I have been bleeding and cramping for 7 days?
Doctor :   hi
User :   hello
Doctor :   let me read what you have typed
User :   ok
Doctor :   if the bleeding is heavy wityh clots and cramps, you should be concerned, and
Doctor :   i recommend you to visit your gynac as soon as possible
Doctor :   the examination will reveal what is teh cause for the bleeding
Doctor :   and help to control it
User :   it isn't heavy, more like the last day or 2 of a period flow. There is no clotting...
Doctor :   ok
Doctor :   since how many days are you having the bleeding?>
Doctor :   how long does your usuall period last?
User :   since last 7
User :   abou 3-5 days
Doctor :   then this is definitely not a normal period, you should report to your gyne doctor
Doctor :   and see if the patch is working well for you
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor